# SDR CALA9900787

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Ws 405 & 506
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH EFTACK IN LEFT WING LEADING EDGE STRIP AT STA XORS 455 AND XORS 506.  REPAIRED IAW DRAWING 2933 AND SRM 51-30-00.
